Alert archive / Texas / High Wind Warnings in 2006
High Wind Warning 5, NWS Lubbock, TX
NWS Lubbock, TX issued this high wind warning at Sep 21, 2006, 4:23 AM CDT for 12 counties in Texas. It took effect at Sep 21, 2006, 9:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2006, 4:23 AM CDT (09:23 UTC)
- In effect from
- Sep 21, 2006, 9:00 AM CDT
- Expired
- Sep 21, 2006, 3:30 PM CDT
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Floyd County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Parmer County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 51 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 591 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 210923 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 423 AM CDT THU SEP 21 2006 ...POWERFUL STORM THREATENS THE AREA WITH HIGH WINDS TODAY... .A POWERFUL STORM DEEPENING OVER THE CENTRAL HIGH PLAINS THIS MORNING WILL GENERATE WINDS CLOSE TO HIGH WIND LEVELS OVER MUCH OF NORTHWEST TEXAS TODAY. THE STRONGEST WINDS ARE EXPECTED FROM THE CENTRAL AND NORTHERN PARTS OF THE TEXAS SOUTH PLAINS INTO THE TEXAS PANHANDLE. LESSER GUSTS WILL OCCUR OVER THE EXTREME SOUTHERN SOUTH PLAINS AND ROLLING PLAINS. THE STORM WILL MOVE FAR ENOUGH AWAY FOR WINDS TO SLOWLY SUBSIDE LATER TODAY. TXZ021>024-027>030-035-036-211400- /O.NEW.KLUB.HW.W.0005.060921T1400Z-060921T1900Z/ /O.EXT.KLUB.WI.Y.0010.060921T1200Z-060921T1400Z/ /O.EXT.KLUB.WI.Y.0010.060921T1900Z-060921T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-LUBBOCK- CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...LUBBOCK...SLATON...WOLFFORTH... CROSBYTON...RALLS 423 AM CDT THU SEP 21 2006 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 2 PM CDT THIS AFTERNOON... ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 2 PM TO 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 2 PM CDT THIS AFTERNOON...OVER THE CENTRAL AND NORTHERN SOUTH PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING AND THEN AGAIN FROM 2 PM TO 6 PM CDT THIS AFTERNOON. WESTERLY WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH BY MID MORNING. WINDS SHOULD BEGIN TO DIMINISH MOST AREAS BY MIDDAY OR EARLY AFTERNOON...BUT WILL REMAIN CAPABLE OF 35 TO 45 MPH GUSTS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THESE WINDS MAY BE CAPABLE OF DOWNING TREE LIMBS AND POWER LINES. $$ TXZ033-034-211400- /O.NEW.KLUB.HW.W.0005.060921T1400Z-060921T1900Z/ /O.EXB.KLUB.WI.Y.0010.060921T1200Z-060921T1400Z/ /O.EXB.KLUB.WI.Y.0010.060921T1900Z-060921T2300Z/ COCHRAN-HOCKLEY- INCLUDING THE CITIES OF...MORTON...LEVELLAND 423 AM CDT THU SEP 21 2006 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 2 PM CDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 2 PM TO 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 2 PM CDT THIS AFTERNOON...OVER THE CENTRAL AND NORTHERN SOUTH PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING AND THEN AGAIN FROM 2 PM TO 6 PM CDT THIS AFTERNOON. WESTERLY WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH BY MID MORNING. WINDS SHOULD BEGIN TO DIMINISH MOST AREAS BY MIDDAY OR EARLY AFTERNOON...BUT WILL REMAIN CAPABLE OF 35 TO 45 MPH GUSTS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THESE WINDS MAY BE CAPABLE OF DOWNING TREE LIMBS AND POWER LINES. $$ TXZ039>044-211730- /O.EXA.KLUB.WI.Y.0010.060921T1200Z-060921T2300Z/ YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...PLAINS...DENVER CITY...BROWNFIELD... TAHOKA...ODONNELL...POST...JAYTON...ASPERMONT 423 AM CDT THU SEP 21 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... OVER THE EXTREME SOUTHERN SOUTH PLAINS AND ROLLING PLAINS. WESTERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY MID MORNING...WITH A FEW GUSTS UP TO 50 MPH POSSIBLE. WINDS WILL SLOWLY DIMINISH LATER THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ025-026-031-032-037-038-211730- /O.CON.KLUB.WI.Y.0010.060921T1200Z-060921T2300Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE 423 AM CDT THU SEP 21 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON OVER THE ROLLING PLAINS. WESTERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY MID MORNING...WITH A FEW GUSTS UP TO 50 MPH POSSIBLE. WINDS WILL SLOWLY DIMINISH LATER THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KLUB 211526 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1026 AM CDT THU SEP 21 2006 ...STRONG WINDS LIKELY ACROSS THE SOUTH PLAINS TODAY... .A POWERFUL STORM SYSTEM CENTERED OVER KANSAS WILL PROVIDE STRONG WINDS TO MUCH OF WEST TEXAS TODAY. THE STRONGEST WINDS ARE EXPECTED TO OCCUR OVER THE EXTREME SOUTHWEST TEXAS PANHANDLE ...CENTRAL AND NORTHERN SOUTH PLAINS THROUGH THIS AFTERNOON. TXZ021>024-027>030-033>036-212300- /O.UPG.KLUB.WI.Y.0010.060921T1900Z-060921T2300Z/ /O.EXT.KLUB.HW.W.0005.000000T0000Z-060921T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS 1026 AM CDT THU SEP 21 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. STRONG WEST WINDS OF 30 TO 40 MPH WITH OCCASIONAL GUSTS APPROACHING 60 MPH ARE LIKELY. THE STRONG WINDS ARE EXPECTED TO SLOWLY DIMINISH LATER THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ TXZ025-026-031-032-037>044-212300- /O.CON.KLUB.WI.Y.0010.000000T0000Z-060921T2300Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA- KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST... JAYTON...ASPERMONT 1026 AM CDT THU SEP 21 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. WESTERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY MID MORNING...WITH A FEW GUSTS UP TO 50 MPH POSSIBLE. WINDS WILL SLOWLY DIMINISH LATER THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KW
000 WWUS74 KLUB 212030 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 330 PM CDT THU SEP 21 2006 TXZ021>024-027>030-033>036-212130- /O.CAN.KLUB.HW.W.0005.000000T0000Z-060921T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS 330 PM CDT THU SEP 21 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELED THE HIGH WIND WARNING. A POWERFUL STORM SYSTEM WILL CONTINUE MOVING AWAY THIS EVENING. WEST WINDS WILL SLOWLY DIMINISH THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. $$ TXZ025-026-031-032-037>044-212130- /O.CAN.KLUB.WI.Y.0010.000000T0000Z-060921T2300Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA- KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST... JAYTON...ASPERMONT 330 PM CDT THU SEP 21 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELED THE WIND ADVISORY. A POWERFUL STORM SYSTEM WILL CONTINUE MOVING AWAY THIS EVENING. WEST WINDS WILL SLOWLY DIMINISH THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. $$ KW
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Sep 21, 3:58 AM CDT, 25 minutes earlier.
Area forecast discussion, Sep 21, 3:58 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 358 AM CDT THU SEP 21 2006 .SHORT TERM... POWERFUL DYNAMIC LOW PRESSURE SYSTEM IS CHURNING EAST ACROSS NORTH- CENTRAL NEW MEXICO...APPEARING IN GOOD AGREEMENT WITH MOST RECENT SHORT TERM SOLUTIONS. STORM IS ABOUT TO UNDERGO A RAPID DEEPENING OR LOWERING OF CENTRAL PRESSURE AS IT COMES OUT ACROSS THE NORTHEAST NEW MEXICO HIGHLANDS AND THE WESTERN OKLAHOMA PANHANDLE...THEN CURVES UP INTO WESTERN KANSAS LATER THIS MORNING. ALL SHORT TERM SOLUTIONS DEEPEN THE LOW BY ABOUT 100 METERS AT 500 MB FROM 06Z UNTIL 18Z THURSDAY. THIS RESULTS IN A MUCH TIGHTER LOW TO MID LEVEL PRESSURE AND HEIGHT GRADIENT...WITH GENERAL AGREEMENT OF H850-H700 WINDS NEAR 50 KTS ACROSS NORTHWEST ZONES AT 12Z SLIDING EAST AND SOUTHEAST ACROSS CENTRAL AND THEN EASTERN ZONES BY 18Z. MIXING WILL BE KEY TO GENERATING SURFACE WINDS. SHARP SUBSIDENCE ON BACK SIDE OF SHOWERS EARLY THIS MORNING SUGGESTS THERE IS ADEQUATE REASON TO EXPECT A THREAT OF 50 KT GUSTS AT THE SURFACE FROM MID MORNING UNTIL AROUND OR SHORTLY AFTER MIDDAY OVER CENTRAL AND NORTHERN ZONES ON THE CAPROCK. MOS OBJECTIVE GUIDANCE APPEARS SOLID FOR ADVISORIES ACROSS ALL OF THE AREA...BUT LESS SUPPORTIVE OF HIGH WINDS. WE STILL SUSPECT THE MOS EQUATIONS MAY HAVE DIFFICULTY WITH A HIGHLY UNSEASONABLE SYSTEM SUCH AS THIS. EVEN IF WINDS REMAIN MARGINAL OR SLIGHTLY BELOW HIGH WIND THRESHOLDS...THE EARLY SEASON RISK TO TREES AND LIMBS STILL WARRANTS A HIGH WIND WARNING...WE BELIEVE. SO...WE HAVE EXPANDED THE WIND ADVISORY TO ENTIRE AREA FOR TODAY...WHILE COUCHING A HIGH WIND WARNING ON THE CAPROCK MAINLY CENTRAL AND NORTHERN ZONES FROM MID MORNING TO EARLY AFTERNOON. WINDS EXPECTED TO DIMINISH LATER TODAY BUT MAY YET STAY BREEZY EVEN INTO TONIGHT. DRIER AIR STILL SUPPORTS LOWER MINIMUMS TONIGHT. MCQUEEN .LONG TERM... MUCH OF FOCUS GIVEN TO TODAY AND FRIDAY WITH CURRENT STORM SYSTEM AND NEXT SYSTEM RAPIDLY ON ITS HEELS. 140+ KT 250 MB JET TO BE DIVING INTO THE PACIFIC NORTHWEST THIS EVENING...BEFORE WORKINGS ITS WAY TO THE SOUTH SIDE OF THE BROAD TROUGH ESTABLISHED OVER THE WESTERN TWO THIRDS OF THE UNITED STATES BY FRIDAY EVENING. THIS WILL AGAIN RESULT IN CYCLOGENESIS TO OUR NORTH...WITH SURFACE LOW CENTERED ANYWHERE FROM THE TEXAS PANHANDLE TO SOUTHWEST KANSAS DEPENDING ON YOUR MODEL OF PREFERENCE. WHATEVER THE TRUE SOLUTION...THIS WILL SPELL ANOTHER WINDY DAY FOR FRIDAY...ALTHOUGH 00Z GUIDANCE DOES SUGGEST THAT GRADIENT/WINDS WILL NOT BE AS STRONG AS TODAY. SPECIFICALLY...MAV AND MET GUIDANCE SUGGEST SUSTAINED SURFACE WINDS OF 20 TO 30 MPH (WITH GUSTS TO 40 MPH) FRIDAY AFTERNOON AND EVENING...JUST BELOW WIND ADVISORY LEVEL. THUS...HAVE NO HIGHLIGHTS FOR FRIDAY ATTM. ADDITIONALLY...THE WINDY CONDITIONS...COUPLED WITH WARM TEMPERATURES AND LOW RHS /CURRENTLY FORECAST BETWEEN 15 AND 20 PERCENT/ WILL RESULT IN ELEVATED FIRE WEATHER CONCERNS. HOWEVER...RECENT MOISTURE/GREEN VEGETATION SHOULD HELP TO MITIGATE THE THREAT SOMEWHAT. COLD FRONT THEN EXPECTED TO MOVE THROUGH THE CWA LATE FRIDAY (WRF/NMM) OR EARLY SATURDAY (GFS) AS THE SURFACE LOW PROPAGATES RAPIDLY OFF TO THE NORTHEAST. THIS WILL MEAN COOLER TEMPERATURES FOR SATURDAY. DID BUMP TEMPERATURES UP SLIGHTLY FRIDAY...WITH GUSTY SOUTH TO SOUTHWEST WINDS...AND DOWN SLIGHTLY SATURDAY WITH FRONTAL PASSAGE. AFTER A PLEASANT SUNDAY WITH HIGHS IN THE 70S...EXPECT A WARMING TREND THROUGH THE EARLY AND MIDDLE PARTS OF NEXT WEEK. THERE MAY BE ANOTHER COLD FRONT IMPINGING ON THE AREA BY MID-WEEK. PRECIPITATION CHANCES CONTINUE TO LOOK MINIMAL AT BEST THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK BEFORE MOISTURE MAY BE ABLE TO RETURN TO THE REGION BY THE EARLY TO MIDDLE PARTS OF NEXT WEEK. HAVE MAINTAINED DRY FORECAST THROUGHOUT THE EXTENDED. OVERALL...FEW CHANGES MADE TO THE EXTENDED. && .FIRE WEATHER... VERY STRONG WINDS EXPECTED TODAY WITH HUMIDITIES LOWERING BELOW 15 PERCENT MAY BE ENOUGH FOR A WILDFIRE THREAT OVER PARTS OF THE WESTERN SOUTH PLAINS. WE WILL ATTEMPT TO ASSESS THE LATEST NFDRS DANGER RATINGS A LITTLE LATER THIS MORNING IN ORDER TO DETERMINE IF CRITERIA MAY BE MET. NOTE THAT LOW HUMIDITY AND GUSTY WINDS ARE EXPECTED AGAIN FRIDAY PRIOR TO A COLD FRONT EARLY ON THE WEEKEND. MCQUEEN && .PRELIMINARY POINT TEMPS/POPS... FRIONA 80 50 79 50 / 0 0 0 10 TULIA 81 53 83 53 / 10 0 0 10 PLAINVIEW 85 55 83 54 / 10 0 0 10 LEVELLAND 86 55 86 58 / 10 0 0 10 LUBBOCK 88 57 86 56 / 10 0 0 10 BROWNFIELD 87 58 89 58 / 10 0 0 10 CHILDRESS 89 59 91 58 / 20 10 0 10 SPUR 88 58 92 60 / 20 0 0 10 ASPERMONT 92 63 94 63 / 20 10 0 10 && .LUB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 7 AM THURSDAY TO 9 AM THURSDAY FOR THE FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...COCHRAN...CROSBY... FLOYD...HALE...HOCKLEY...LAMB...LUBBOCK...PARMER...AND SWISHER. HIGH WIND WARNING FROM 9 AM THURSDAY TO 2 PM THURSDAY FOR THE FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...COCHRAN...CROSBY... FLOYD...HALE...HOCKLEY...LAMB...LUBBOCK...PARMER...AND SWISHER. WIND ADVISORY FROM 2 PM THURSDAY TO 6 PM THURSDAY FOR THE FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...COCHRAN...CROSBY... FLOYD...HALE...HOCKLEY...LAMB...LUBBOCK...PARMER...AND SWISHER. WIND ADVISORY FROM 7 AM THURSDAY TO 6 PM THURSDAY FOR THE FOLLOWING ZONES: CHILDRESS...COTTLE...DICKENS...GARZA...HALL... KENT...KING...LYNN...MOTLEY...STONEWALL...TERRY...AND YOAKUM. && 05/23
Hazardous weather outlook, Sep 20, 1:07 PM CDT, 15 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 107 PM CDT WED SEP 20 2006 TXZ021>044-211200- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 107 PM CDT WED SEP 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE EXTREME SOUTHWESTERN TEXAS PANHANDLE AND THE NORTHWESTERN SOUTH PLAINS LATE THIS AFTERNOON OR EARLY THIS EVENING. THESE STORMS WILL QUICKLY MOVE AND DEVELOP NORTHEAST...OVERSPREADING PORTIONS OF THE CENTRAL AND NORTHERN SOUTH PLAINS THROUGH THE EVENING HOURS...AND INTO THE ROLLING PLAINS AND SOUTHEASTERN PANHANDLE AROUND OR JUST AFTER MIDNIGHT. CONDITIONS WILL BE FAVORABLE FOR LOCALIZED OCCURRENCES OF LARGE HAIL AND DAMAGING THUNDERSTORM WINDS IN ASSOCIATION WITH THESE STORMS. THE MOST LIKELY LOCATIONS TO EXPERIENCE SEVERE WEATHER WILL BE NORTH AND WEST OF A LINE FROM PLAINS...TO LUBBOCK...TO MATADOR...TO MEMPHIS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS WESTERLY WINDS WILL INCREASE QUICKLY THURSDAY MORNING. SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS APPROACHING 45 MPH WILL BE POSSIBLE THROUGH AT LEAST MID AFTERNOON OVER THE EXTREME SOUTHERN TEXAS PANHANDLE...AND THE NORTHERN SOUTH PLAINS AND ROLLING PLAINS. OTHERWISE...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING... ESPECIALLY OVER THE NORTHERN HALF OF THE OUTLOOK AREA.
Nearby
High Wind Warnings in Texas, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.